Asymptotic normality of extreme value estimators on C[0,1]

Research output: Contribution to journalArticleScientificpeer-review

223 Downloads (Pure)
Original languageEnglish
Pages (from-to)469-492
JournalThe Annals of Statistics
Volume34
Issue number1
Publication statusPublished - 2006

Cite this

@article{42acb0aaff8344998f20dae495c63dc9,
title = "Asymptotic normality of extreme value estimators on C[0,1]",
author = "J.H.J. Einmahl and T. Lin",
note = "DP 03132",
year = "2006",
language = "English",
volume = "34",
pages = "469--492",
journal = "The Annals of Statistics",
issn = "0090-5364",
publisher = "Institute of Mathematical Statistics",
number = "1",

}

Asymptotic normality of extreme value estimators on C[0,1]. / Einmahl, J.H.J.; Lin, T.

In: The Annals of Statistics, Vol. 34, No. 1, 2006, p. 469-492.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Asymptotic normality of extreme value estimators on C[0,1]

AU - Einmahl, J.H.J.

AU - Lin, T.

N1 - DP 03132

PY - 2006

Y1 - 2006

M3 - Article

VL - 34

SP - 469

EP - 492

JO - The Annals of Statistics

JF - The Annals of Statistics

SN - 0090-5364

IS - 1

ER -